Nausea

What is Nausea?

Feeling of vomitting sensation.It can be due to gastritis, gastroenteritis, fever, travel sickness. antiemetics are useful depending on the condition.

Questions and answers on "Nausea"

For over a week I have felt nausea and as if something is stuck in my chest. I have had this feeling before several yrs ago but have no diagnosis for it. I have not had a normal appetite in almost two weeks. For the most part I have eaten soups and toasted bread items all of which may amount to one and a half meals per day.

doctor1 MD

It appears that nausea has been affecting your diet. You should get investigated so that any cause for your nausea can be found out. Some imaging tests will be able to detect if you have any problem in your chest. It will also help if youtake any medication for nausea before meals. This will help...

Read Full Thread   Ask a Doctor Now

Hi I'm a 45 year old woman who has had one baby and one early miscarriage that I know of. I am feeling pregnant with a hightened sense of smell, nausea, and tender breasts however I have done a test after 3 weeks after the conception date and it was negative. Could I be pregnant still? What else might it be??

doctor1 MD

Brief Answer:
Hello, I would be happy to help!

Detailed Answer:
If the last time that you had unprotected intercourse was 3 weeks ago, and the pregnancy test is negative, then I do not think that you are pregnant. On the other hand, if you are wrong about exactly when you ovulated, then it is...

Read Full Thread   Ask a Doctor Now

my daughter aged 19 was suffering from typhoid for almost a fortnight. she was put on hifen400 plus,then she was given a course of ursocol150,sucrafil gel and opox200 of 5 days.she is better now.no symptoms of fever nausea stomachpain. she is very weak now. please suggest a healthy diet for her. her haemoglobin level is 11.1.

doctor1 MD

HI
Well come to HCM
Any light diet can be given but the best is leafy vegetable and fresh fruit juice is most preferable hot milk would be best, encourage for drinking lot of water, hope this information helps.

Read Full Thread   Ask a Doctor Now

Hi, Sometimes I puke after smoking marijuana.will the nausea go away if I take a Domperidone before smoking?Are there any adverse reactions of THC and Domperidone together in the system? Thank you.

doctor1 MD

domperidone may avoid nausea.. but marijuana will definately grab ur lungs.. quit and stay healthy thats a doctors advice.. rest is your life and u have better ideas what to do with it.

Read Full Thread   Ask a Doctor Now

Sir I m 29 years old about 6 months ago I had typhoid and I was treated with ceftiaxone 2 gm injection 6 injections after that I feel pressur in right ribs some rme pain lab test found that my alt ast are high I took several treatments like milk thistle but prob is yet to solve Pls help me I feel vomit and nausea feel very tired I also want to share that I have been taking prednislone for 1 year pls help

doctor1 MD

Repeat you widal titres and do a chest Xray .If the titres are increasing then before then you would have to take medicines for typhoid.

Read Full Thread   Ask a Doctor Now

Have nausea, sinus problems, tingling or tickling in abdomen on right side. Have had abdominal ultrasound and all is fine. Have small hernia and did have endoscopy. Take pantoprozole for last 6 months but still have all above symptoms. Have been diagnosed with IBS for last 13 years and had many other tests. All came out normal. Nausea is usually worse in evening even before dinner in last 6 months. I also take 2 homeopathic meds. Coloycynthis and D-Hist for alllergies
Thank you,

doctor1 MD

Hello,
Thanks for choosing health care magic for posting your query.
From your description I understand that you have IBS and allergy issues and have been taking pantoprazole and homeopathic medications like Coloycynthis and D-Hist.
A complain of nausea and vomiting for this long with an normal...

Read Full Thread   Ask a Doctor Now

hello Dr. I am Raman currently living in India,I am 8 weeks pregnant, 24 years old. first pregnancy, a Dr. here prescribed me ONDEDOM-4 tablet for vomiting and nausea .. it contains Ondansetron Hydrochloride .. before this nothing worked for me, so far.. i have been sick and vomiting every single thing out since i was 5 weeks pregnant. apart from that i feel strong smells out of every thing and unable to eat my food. just wondering how safe this tablet is for my baby? need assurance.. thanks..

doctor1 MD

Hello there..

The condition you have suggests that you are having hyperemesis gravidorum where in there is more than normal physiological vomitting associated with pregnancy.

Odansetron is 5HT receptor antagonist and is powerful antiemtic used in hyperemesis and other severe vomitting cases. It...

Read Full Thread   Ask a Doctor Now

Bipolar, On (per day) Topiramate: 200 Cymbalta : 120 Abilify: 10 Ativan: 2 Thorazine (varies): 100-200.

ALso on pain meds for lymphangiesctasia, an intestinal defect: Fentanyl patch 75mcg q 3 days,
Norco 10/325 qid prn, hyscyamine er 0.325 q12h cramping phenergan 25mg q4prn nausea

Synthroid 0.2mg asa 325 one qd

Can I take valerian to sleep, or is there something better (not benadryl--makes me sick!)

doctor1 MD

Brief Answer:
Prokinetic agent increase motility of stomach

Detailed Answer:
Hello! I hope you are feeling better.

Proton pump inhibitor and prokinetic agent both will help in nausea or vomiting. Also proton pump inhibitor will help in decreasing gastrointestinal secretions which will prevent...

Read Full Thread   Ask a Doctor Now

Recent questions on  Nausea

doctor1 MD

Hi. I am 20, female with the height of 1.66m and weighing at 66kg. For the past two weeks, I had a low intake of food because everytime after I ate, I feel nausea . Recently, the nausea got worst. At times, I had constipation and at times, I had diarrhea . Also, at certain irregular times of the day, in the middle of my chest , I will feel sudden tightness for seconds. Also, abdominal tightness. Lastly, I am always feeling giddy nowadays. I do have gastric pain at times too. What s wrong?

doctor1 MD

My stool was like a tan color with mucus like stuff. I am lactose intolerant so not sure if that is part of it, since I had consumed a lot of dairy prior to that, with the use of Lactaid pills. Then a few days later it switched to diarrhea on and off with my stomach hurting and nausea. Now the diarrhea has stopped but my stools are still very soft, but very dark in color. What do you think this means?? Help!

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

My 83 year old Mother has had for several years sudden nausea that happens for no apparent reason. She has had scans, procedures, & blood work to check for ulcers , acid reflux , stomach emptying problems, heart conditions etc. with no major problems found. Her gall bladder has been removed for at least 10 years, as well as her female organs. She does have diviticulitis and high blood pressure, which she takes meds for. It seems that her nausea comes on rapidly when she is shopping or moving her arms or bending. Her gastro , family and heart doctors have not found any reasons for these nausea attacks. Can you offer any possible reasons for what is happening to her. She does not feel dizzy, have headaches or notice anything before these episodes happen.

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

I have diverticulitis attack at the moment. I have pain and nausea . What can I eat or drink?

doctor1 MD

I am taking 4mg of naltrexone at night . It has started to strenghthen me. I have the coxsackie virus. I have taken LDN for two months. I am concerned about side effects in the future. I have had the virus for 18 years and each time it erupts it...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy